EconPapers    
Economics at your fingertips  
 

Non-fragile extended dissipativity-based state feedback control for 2-D Markov jump delayed systems

Mingcheng Dai, Zhengguo Huang, Jianwei Xia, Bo Meng, Jian Wang and Hao Shen

Applied Mathematics and Computation, 2019, vol. 362, issue C, -

Abstract: This work deals with the issue of extended dissipativity-based state feedback control for an array of two-dimensional Markov jump systems established upon Fornasini–Marchesini local state-space model, in which a kind of state delays is thoroughly taken into account. Meanwhile, the non-fragile control scheme is adopted to cope with the imprecisions occurring in the realization of the controller. The primary target is to devise a novel controller ensuring that the closed-loop system actualizes not merely the stochastic stability, but also meets a specified extended dissipative property. Through selecting a suitable Lyapunov–Krasovskii functional and applying a concise matrix decoupling approach, some criteria are derived to guarantee the solvability of the admissible controller. Ultimately, in order to validate the availability and practicability of the developed results, a simulation example is provided.

Keywords: Two-dimensional discrete-time systems; Markov jump systems; Extended dissipativity; State delays (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300319305545
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:362:y:2019:i:c:6

DOI: 10.1016/j.amc.2019.124571

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:362:y:2019:i:c:6